My husband had several adverse reactions to Votrient and had to go off it for a while. One reaction was Hand/Foot syndrome AKA Palmer/Planter. I put cream on his feet daily. We also share from the same glass, plate, etc. I have not got burning feet and hands. Is it possible that I can get reactions from Votrient? I have extreme reaction to most prescribed meds.
I have read nothing about another person getting a reaction... I am on votrient also my feet are also so sore really hurt always using cream but does not seem to help just went off it my throyid and sugar went crazy they put me on synthroid 25mg I was so tired will be off it for about a week or 2 everything I read on the blogs seem to be good results does he have kidney cancer... I just hate the side effects keep in touch thanks
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2011 • 2 answers
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 24 Jun 2015 • 4 answers
Posted 27 May 2016 • 2 answers
Posted 30 Apr 2017 • 2 answers